# SDR UIEA200400122

- Difficulty date: July 12, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Engine: Ge CF650*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 777738561973961
- Condition: Erratic
- Location: Nr 4 Engine
- Stage of operation: DE
- How discovered: C
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE SHUTDOWN DURING DECENT:  NR 4 ENGINE SHUTDOWN RUMBLE AND EGT RISING.  AFTER RISING RELIGHT IS STARTED SURGING.  SHUTDOWN AGAIN.  NR 4 HIGH STAGE VALVE DEACTIVATED, CLOSE AND PERFORMED ENGINE RUN UP, CHECK NORMAL, ENGINE RUN BY FLT CREW AND NR 4 ENGINE INSPECTED OK IAW MM 72-00-00, ITEM DEFFERED TO MEL 36-1.  CONF NR M04-163.  DMI M04-163 IS CLOSED 7/12/04 AT ORD.
